Research
Publications

Publications at the Riemann Center

Counting imaginary quadratic points via universal torsors

authored by
Ulrich Derenthal, Christopher Frei
Organisation(s)
Institute of Algebra, Number Theory and Discrete Mathematics
Riemann Center for Geometry and Physics
Type
Article
Journal
Compositio mathematica
Volume
150
Pages
1631-1678
No. of pages
48
ISSN
0010-437X
Publication date
02.10.2014
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Algebra and Number Theory
Electronic version(s)
https://doi.org/10.1112/S0010437X13007902 (Access: Open)